A 18-year-old female asked:
Disclaimer

i have the implanon, my third year&my bleeding has recently been very irregularim on meds that effect bc pills am i at risk for pregnancy? im also sick

1 doctor answer
Dr. Stephen Richards
41 years experience Obstetrics and Gynecology
Implanon: Implanon is a three year device and contraception limited to that time. As the hormone is absorbed into your blood directly, not through intestines, medications should not effect it. You should see your doctor.
Answered on Jun 25, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
Spotting : Spotting can occur with Implanon and varies from patient to patient. It was wise to take a pregnancy test to be sure. Please discuss this with your ... Read More
A 19-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Normal on Implanon: Irregular periods are the norm on implanon. Everyone will be irregular. Many patients have no periods at all. Others will experience irregular menstr ... Read More
A female asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Probably not: but it may cause irregular periods due to the combination.
A 37-year-old female asked:
Dr. Ralph Boling
38 years experience Obstetrics and Gynecology
Implanon: May have reached the end of it's hormone effectiveness, they a rated for three years of contraception, but may work longer. However, this can be what ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month